How to play with a biased coin?
We characterize the max min of repeated zero-sum games in which player one plays in pure strategies sonditional on the private observation of a fixed sequence random variables. Meanwhile we introduce a definition of a strategic distance between probability measures, and relate it to the standard Kullbach distance.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1999|
|Contact details of provider:|| Postal: THEMA, Universite de Paris X-Nanterre, U.F.R. de science economiques, gestion, mathematiques et informatique, 200, avenue de la Republique 92001 Nanterre CEDEX.|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lehrer Ehud, 1994. "Finitely Many Players with Bounded Recall in Infinitely Repeated Games," Games and Economic Behavior, Elsevier, vol. 7(3), pages 390-405, November.
- Lehrer, Ehud, 1991.
"Internal Correlation in Repeated Games,"
International Journal of Game Theory,
Springer;Game Theory Society, vol. 19(4), pages 431-456.
- Ehud Lehrer, 1988. "Internal Correlation in Repeated Games," Discussion Papers 800, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Neyman, Abraham & Okada, Daijiro, 1999. "Strategic Entropy and Complexity in Repeated Games," Games and Economic Behavior, Elsevier, vol. 29(1-2), pages 191-223, October.
- Neyman, Abraham & Okada, Daijiro, 2000. "Repeated Games with Bounded Entropy," Games and Economic Behavior, Elsevier, vol. 30(2), pages 228-247, February.
- Lehrer, Ehud & Smorodinsky, Rann, 2000. "Relative entropy in sequential decision problems1," Journal of Mathematical Economics, Elsevier, vol. 33(4), pages 425-439, May. Full references (including those not matched with items on IDEAS)